# SDR EIA2003157

- Difficulty date: October 19, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 98,525 hours, 26,263 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING GEAR WW BAY UPPER CEILING SKIN WEB CORRODED AT STA. 1301 AND 1319 LBL 120.   CUT OUT DAMAGED AREAS, NDT AREAS, FABBED AND INSTALLED REPAIR IAW SRM 53-10-07 FIGURE 2.
